An efficient and fair solution for communication graph games

Share/Save/Bookmark

Brink, J.R. van den and Khmelnitskaya, A.B. and Laan, G. van der (2012) An efficient and fair solution for communication graph games. Economics Letters, 117 (3). pp. 786-789. ISSN 0165-1765

[img]PDF
Restricted to UT campus only
: Request a copy
209Kb
Abstract:We introduce an efficient solution for games with communication graph structures and show that it is characterized by efficiency, fairness and a new axiom called fair distribution of the surplus.
Item Type:Article
Copyright:© 2012 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/82126
Official URL:http://dx.doi.org/10.1016/j.econlet.2012.08.026
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page